# SDR FDEA200901150208

- Difficulty date: January 15, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 33,567 hours, 7,663 cycles
- Engine: Pwa PW4462
- Engine time: 64,205 hours, 9,341 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PASSING 13000 FT IN CLIMB PWR NR 1 ENG STARTED VIBRATING.  AT LEVEL OFF PULLED NR 1 THROTTLE TO IDLE AND WHEN PASSING BELOW 80 PERCENT N1 VIBRATION WENT DOWN SIGNIFICANTLY AND AT IDLE NO VIBRATION NOTED.  KEPT THROTTLE BELOW 80 PERCENT TO REMAINDER OF FLT.  EVM'S NORMAL ALL ENGINE READINGS NORMAL.  OPENED NR 1 ENG COWLING AND INSPECTED COMPONENTS, INSPECTED TAIL PIPE.  REMOVED SPINNER COVER AND FOUND EVERYTHING TO BE NORMAL RAN NR 1 ENG POWER ASSURANCE PER JRH WITH ALL PARAMETERS NORMAL, EPR WAS 1.3 N1 84 PERCENT.  RAN NR 3 ENG FOR COMPARISONS AND FOUND ALL TO BE NORMAL.  RAN ENG NR 1 TO 1.4 EPR AND STILL FELT NO VIBRATIONS.  NO VIBRATIONS FELT IN AIRFRAME OR THROTTLES DURING ENTIRE RUN.
